Exponential Convergence for Cellular Neural Networks with Time-Varying Delays in the Leakage Terms
Zhibin Chen and
Junxia Meng
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
We consider a class of cellular neural networks with time-varying delays in the leakage terms. By applying Lyapunov functional method and differential inequality techniques, we establish new results to ensure that all solutions of the networks converge exponentially to zero point.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/941063.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/941063.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:941063
DOI: 10.1155/2012/941063
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().